Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Reply
 
Thread Tools
Old 09-29-2010, 08:04 PM   #1  
Junior Member
Thread Starter
 
pink16's Avatar
 
Join Date: Sep 2010
Posts: 2

Default trying to lose the meds

I have been on Lexapro and Klonapin for many years it has ruined my sex life and makes me want to sleep all the time. I have no energy and have become so stationary that I have put on alot of weight. I don't have the drive to get up and move. I want to take back my life, trying to wean off the lexapro slowly. Any advice would be welcome???
pink16 is offline   Reply With Quote
Old 09-29-2010, 08:05 PM   #2  
Junior Member
Thread Starter
 
pink16's Avatar
 
Join Date: Sep 2010
Posts: 2

Default

Trying to lose the meds!
pink16 is offline   Reply With Quote
Old 09-29-2010, 08:44 PM   #3  
Senior Member
 
JessLess's Avatar
 
Join Date: Jul 2010
Posts: 854

S/C/G: 250/168/150

Height: 5'7"

Default

Please, please do it under the supervision of a doctor. For optimum safety and comfort it just makes sense to have a professional monitoring your physical and emotional health. Good luck!
JessLess is offline   Reply With Quote
Old 09-29-2010, 08:50 PM   #4  
Senior Member
 
buddly's Avatar
 
Join Date: Mar 2005
Location: Northern BC
Posts: 640

Height: 5'6"

Default

Hi there and Welcome!!

Please go and see your doctor. There are so many different drugs available. I was on paxil for quite a few years and it affected my sex life and I ate continuously. I'm now on wellbutrin and citalopram and doing much better.
Please look after yourself.

Take care,
K
buddly is offline   Reply With Quote
Old 09-29-2010, 08:55 PM   #5  
Junior Member
 
YanksGal's Avatar
 
Join Date: Sep 2010
Location: NJ
Posts: 5

S/C/G: 265/265/150

Height: 5'6"

Default

Please, please be careful. I stopped taking Lexapro under the direction of my doctor and ended up in the hospital with a bad case of depression. You have to keep in mind when you are taking an antidepressant, you may feel ok mentally and are ready to stop taking the medicine, but the reason you are feeling better is because you are on the medicine.

I understand how you feel. After I was in the hospital they changed my meds to Celexa. Same type of medicine as Lexapro. For the past year I have had absolutely no sex drive. It stinks!!!! I suggest talking to your docotor, there are medicines that have fewer side effects. One of them is Welbutrin. Some doctors even think it is a good idea to go on a medicine holiday. Meaning you would stop taking it a few days a week.

Most important, don't do this on your own. Talk to your doctor and work out a solution that will work best for you. But if you do stop taking the medicine, make sure you are aware of signs of depression and make those around you aware.

Best of Luck. Let us know how it goes.
YanksGal is offline   Reply With Quote
Old 10-08-2010, 02:53 AM   #6  
Junior Member
 
aracelih's Avatar
 
Join Date: Oct 2010
Posts: 4

Default

Don't ever use any sort of medication without doctor's medication and this should be strictly revised..One could not use it.. because of its affects and abundance in side effects.. may be its life taking in some case!!

Last edited by aracelih; 03-27-2012 at 08:19 AM.
aracelih is offline   Reply With Quote
Old 12-26-2010, 08:20 PM   #7  
Junior Member
 
firefoxsilver9's Avatar
 
Join Date: Dec 2006
Location: Pensacola, FL
Posts: 22

S/C/G: 285/285/150

Default

there are so many options out there in terms of medications for depression. You just have to find the right one/combo. It took me YEARS but i finally found a good combo i believe (Wellbutrim, Abilify and lexapro.) I still have sleep issues so gonna talk to my dr. about that.
firefoxsilver9 is offline   Reply With Quote
Reply

Related Topics
Thread Thread Starter Forum Replies Last Post
Do people know you are trying to lose weight? oneLess 300+ Club 26 01-19-2010 12:09 PM
There has become Normalcy in Craziness (trying to grasp the Big Motivation). Hermit Girl Weight Loss Support 33 03-17-2009 02:22 PM
When did you realize it was time to lose the weight? Nicoyaangel General chatter 34 11-28-2007 11:40 PM


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 06:07 AM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.